# SDR IPXA09556165

- Difficulty date: May 8, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 23,013 hours, 14,946 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 INNER FLANGE OF THE BS 365 FRAME STR 15L IS GOUGED BEYOND SRM LIMITS.  REPAIRED FRAME PER ATS ER 09-2774 DATED 27MAY2009.
